# SDR SWAA2015041738650

- Difficulty date: April 4, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 72,488 hours, 68,685 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT FRAME CRACKED AT BS 452.4, AT NR 5 STOP FITTING.  R & R FRAME IAW EA.
